# SDR UALA2011111106169

- Difficulty date: November 11, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 69,104 hours, 25,991 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Sealant
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LEFT WING OTBD FLAP INBD TRACK FAIRING.  ONE DROP EVERY 90 SECONDS.  FOUND FWD OUTBOARD BOLT ON LOWER ATTACH FITTING LEAKING.  RESEALED AT 0600 ON 11-11-11.
